Author(s): Ajaib S. Banyal, Kamal Singh

Email(s): ajaibbanyal@rediffmail.com , singh_kamal1979@rediffmail.com

DOI: 10.5958/2349-2988.2017.00013.4   

Address: Ajaib S. Banyal1, Kamal Singh2
1Department of Mathematics, Sidharth Govt. College Nadaun, Distt. Hamirpur, (HP) INDIA 177033
2Department of Mathematics, Govt. College Indora, Distt. Kangra, (HP) INDIA 176401
*Corresponding Author

Published In:   Volume - 9,      Issue - 1,     Year - 2017


ABSTRACT:
Thermosolutal instability of Veronis (1965) type in a couple-stress fluid in the presence of uniform vertical magnetic field in a porous medium is considered. Following the linearized stability theory and normal mode analysis, the paper mathematically established the condition for characterizing the oscillatory motions which may be neutral or unstable, for any arbitrary combination of free and rigid boundaries at the top and bottom of the fluid. It is proved analytically that all non-decaying slow motions starting from rest, in a couple-stress fluid of infinite horizontal extension and finite vertical depth in a porous medium, which is acted upon by uniform vertical magnetic field opposite to force field of gravity and a constant vertical adverse temperature gradient, are necessarily non-oscillatory, in the regime established, the result is important since the exact solutions of the problem investigated are not obtainable in closed form, for any arbitrary combination of free and rigid boundaries. A similar characterization theorem is also established for Stern (1960) type of configuration.


Cite this article:
Ajaib S. Banyal, Kamal Singh. Onset of Thermosolutal Convection in Couple-Stress Fluid in a Porous Media in the Presence of Magnetic Field. Research J. Science and Tech. 2017; 9(1):81-92. doi: 10.5958/2349-2988.2017.00013.4


Recomonded Articles:

Author(s): Satyanarayana Thodeti, . S. Sudhakar Reddy, Srikanth Vemula

DOI: 10.5958/2349-2988.2018.00007.4         Access: Open Access Read More

Author(s): Kanimozhi K*. Panneerselvam A.

DOI:         Access: Open Access Read More

Author(s): Sachin R Patil, Swati Patil ,Ravi Kumar, MB Patil, Mahesh S Paschapur

DOI:         Access: Open Access Read More

Author(s): Hassan T. Abdulsahib, Abdalamir H. Taobi, Salah Sh. Hashim

DOI: 10.5958/2349-2988.2015.00007.8         Access: Open Access Read More

Author(s): Monago, C.C, Gozie G.C., Joshua P.E.

DOI:         Access: Open Access Read More

Author(s): Rahul Gedam, Sanskriti Sharma

DOI:         Access: Open Access Read More

Author(s): Ch. Murali Krishna, K. R. Sekhar, C.S.K. Raju, G. V. Reddy, P. Prakash

DOI: 10.5958/2349-2988.2017.00098.5         Access: Open Access Read More

Author(s): Kulveer Singh, Suman Kumari, Y.K. Gupta

DOI: 10.5958/2349-2988.2017.00117.6         Access: Open Access Read More

Author(s): B. Madhusudhana Rao1*, V. Nagendramma2, C.S.K. Raju3, A. Leelaratnam4, P. Prakash5;

DOI: 10.5958/2349-2988.2017.00096.1         Access: Open Access Read More

Author(s): Kavitha K, Bindu Sree K, Jaya Preethi P, Pavan Kumar K, Rajvel R, Sivakumar T.

DOI:         Access: Open Access Read More

Author(s): Dubey R.D., Ahmad A.R., Paroha S., Gupta R.K., Sahu P. K., Verma S., Daharwal S. J., Prasad Reddy S.L.N.

DOI:         Access: Open Access Read More

Author(s): S. K. Kango, Sanjay Sharma, Vikram Singh

DOI:         Access: Open Access Read More

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 


Recent Articles




Tags